2019
Том 71
№ 10

All Issues

Linchuk S. S.

Articles: 5
Brief Communications (Ukrainian)

Description of the operators and isomorphisms of the space of continuous functions commuting with the operator of multiplication

Berezovsky N. I., Linchuk S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 414–418

We propose the description of the operators and isomorphisms of the space C[a, b] commuting with the operator of multiplication by a continuous strictly piecewise monotone function.

Article (Russian)

On the commutant of a multiplication operator and conditions of invertibility of its elements

Berezovsky N. I., Linchuk S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 1. - pp. 21–25

We obtain a description of isomorphisms acting in the space of square summable functions and commuting with the operator of multiplication by a continuous piecewise monotone function. Preliminary corrections are made of some mistakes found in the statements of the paper [3].

Article (Ukrainian)

A class of operator equations in analytic spaces

Linchuk N. E., Linchuk S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 510—515

Article (Ukrainian)

Basis property for the successive remainders and partial sums of the Taylor series of an analytic function

Linchuk S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 381–386

Article (Ukrainian)

Conditions under which certain systems of analytic functions related to a generalized differentiation operator form a quasipower basis

Linchuk S. S., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 110–117